Alert archive / Washington / Freeze Warnings in 2008
Freeze Warning 3, NWS Spokane, WA
NWS Spokane, WA issued this freeze warning at Sep 22, 2008, 8:28 AM PDT for 9 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It took effect at Sep 22, 2008, 1:43 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2008, 8:28 AM PDT (15:28 UTC)
- In effect from
- Sep 22, 2008, 1:43 PM PDT
- Expired
- Sep 23, 2008, 9:00 AM PDT
- In force
- 19 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 55 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 3.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 221528 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 828 AM PDT MON SEP 22 2008 WAZ041-043-221630- /O.CAN.KOTX.FZ.A.0001.080923T1000Z-080923T1700Z/ WENATCHEE AREA-OKANOGAN VALLEY- INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT... CASHMERE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE... NESPELEM 828 AM PDT MON SEP 22 2008 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FREEZE WATCH. WHILE SOME ISOLATED LOCATIONS WILL DROP BELOW FREEZING TONIGHT...MOST POPULATED VALLEY LOCATIONS ARE EXPECTED TO REMAIN JUST ABOVE FREEZING OVERNIGHT. HOWEVER...SOME FROST IS POSSIBLE IN EXPOSED AREAS. $$ IDZ002-003-WAZ033-035-036-044-230330- /O.UPG.KOTX.FZ.A.0001.080923T1000Z-080923T1700Z/ /O.NEW.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX... ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD... WATERVILLE...MANSFIELD 828 AM PDT MON SEP 22 2008 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... ...FREEZE WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEARING SKIES AND LIGHT WINDS IN THE WAKE OF A TODAYS PASSING WEATHER SYSTEM WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY. THE DURATION OF THIS BELOW FREEZING PERIOD COULD BE AS LONG AS FOUR HOURS IN SOME LOCATIONS...ENOUGH TO HAVE AN IMPACT ON SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR ALL WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27. $$
4 follow-up statements
000 WWUS76 KOTX 222043 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 143 PM PDT MON SEP 22 2008 WAZ032-230645- /O.EXA.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...CLARKSTON...POMEROY 143 PM PDT MON SEP 22 2008 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. CLEARING SKIES AND MUCH LIGHTER WINDS IN THE OVERNIGHT HOURS WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY. THE DURATION OF THIS BELOW FREEZING PERIOD COULD BE AS LONG AS FOUR HOURS IN SOME LOCATIONS NEAR POMEROY...ENOUGH TO HAVE AN IMPACT ON SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THIS AREA RUNS APRIL 22 TO OCTOBER 13. $$ IDZ002-003-WAZ033-035-036-044-230645- /O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX... ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD... WATERVILLE...MANSFIELD 143 PM PDT MON SEP 22 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. CLEARING SKIES AND MUCH LIGHTER OVERNIGHT WINDS WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY. THE DURATION OF THIS BELOW FREEZING PERIOD COULD BE AS LONG AS FOUR HOURS IN SOME LOCATIONS...ENOUGH TO HAVE AN IMPACT ON SENSITIVE VEGETATION. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR ALL WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27. $$
000 WWUS76 KOTX 230409 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 909 PM PDT MON SEP 22 2008 IDZ002-003-WAZ033-035-036-044-231400- /O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX... ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD... WATERVILLE...MANSFIELD 909 PM PDT MON SEP 22 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S EARLY ON TUESDAY MORNING. MANY SPOTS AROUND SPOKANE...COEUR DALENE... RITZVILLE...DAVENPORT...PULLMAN...AND MANSFIELD WILL EXPERIENCE THE FIRST FROST OF THE SEASON. SHELTERED VALLEYS AND LOW SPOTS WILL HAVE THE BEST CHANCE FOR A KILLING FREEZE...WHERE THE DURATION OF SUBFREEZING TEMPERATURES COULD BE AS LONG AS FOUR HOURS. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE GROWING SEASON FOR THE WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27. $$ WAZ032-231400- /O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...CLARKSTON...POMEROY 909 PM PDT MON SEP 22 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN THE POMEROY AND DODGE AREAS EARLY TUESDAY MORNING. THIS WILL LIKELY BE THE FIRST FREEZE OF THE SEASON...AND THE DURATION OF SUBFREEZING TEMPERATURES COULD BE AS LONG AS FOUR HOURS. THE COMMUNITIES OF CLARKSTON...ASOTIN...AND LEWISTON ARE NOT INCLUDED IN THIS FREEZE WARNING. TEMPERATURES IN THESE COMMUNITIES SHOULD REMAIN WELL ABOVE FREEZING. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE GROWING SEASON FOR THIS AREA RUNS APRIL 22 TO OCTOBER 13. $$
000 WWUS76 KOTX 231302 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 602 AM PDT TUE SEP 23 2008 IDZ002-003-WAZ033-035-036-044-231600- /O.CON.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX... ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD... WATERVILLE...MANSFIELD 602 AM PDT TUE SEP 23 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING. MANY SPOTS AROUND SPOKANE...COEUR DALENE... RITZVILLE...DAVENPORT...PULLMAN...AND MANSFIELD WILL EXPERIENCE THE FIRST FROST OF THE SEASON. THE DURATION OF FREEZING TEMPERATURES LOOKS TO AS LONG AS FOUR HOURS ON SOME POCKETS. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE GROWING SEASON FOR THE WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27. $$ WAZ032-231600- /O.CON.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...CLARKSTON...POMEROY 602 AM PDT TUE SEP 23 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN THE POMEROY AND DODGE AREAS THIS MORNINGM. THIS WILL LIKELY BE THE FIRST FREEZE OF THE SEASON. THE DURATION OF SUBFREEZING TEMPERATURES LOOKS TO BE AS LONG AS FOUR HOURS IN SOME POCKETS. THE COMMUNITIES OF CLARKSTON...ASOTIN...AND LEWISTON ARE NOT INCLUDED IN THIS FREEZE WARNING. TEMPERATURES IN THESE COMMUNITIES SHOULD REMAIN WELL ABOVE FREEZING. A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE GROWING SEASON FOR THIS AREA RUNS APRIL 22 TO OCTOBER 13. $$
000 WWUS76 KOTX 231545 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 845 AM PDT TUE SEP 23 2008 IDZ002-003-WAZ033-035-036-044-231645- /O.EXP.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX... ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD... WATERVILLE...MANSFIELD 845 AM PDT TUE SEP 23 2008 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. AS THE SUN HAS RISEN...TEMPERATURES ARE NOW COMING UP INTO THE MID 30S TO LOW 40S AT ALMOST ALL LOCATIONS. THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 AM. $$ WAZ032-231645- /O.EXP.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/ LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE CITIES OF...CLARKSTON...POMEROY 845 AM PDT TUE SEP 23 2008 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. AS THE SUN HAS RISEN...TEMPERATURES ARE NOW COMING UP INTO THE MID 30S TO LOW 40S AT ALMOST ALL LOCATIONS. THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this freeze warning went out at Sep 22, 4:30 AM PDT, 3 hours 58 minutes earlier.
Area forecast discussion, Sep 22, 4:30 AM PDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
430 AM PDT MON SEP 22 2008
.SYNOPSIS...
SEVERAL SYSTEMS WILL CONTINUE TO BRING WET WEATHER THROUGH THE
INLAND NORTHWEST FOR THE NEXT SEVERAL DAYS. IN ADDITION TO THE WET
WEATHER...TEMPERATURES WILL REMAIN AT OR BELOW NORMAL LEVELS THROUGH
THE WEEK.
&&
.DISCUSSION...
TODAY AND TONIGHT...CLUTTERED FORECAST CONSISTING OF SOME FAIRLY
WET INTERVALS AS EXITING AREA OF LOW PRESSURE IS REPLACED WITH
ANOTHER LOW PRESSURE SYSTEM MAKING ITS APPROACH FROM THE NORTHWEST
IN A FAIRLY ROBUST WAY. COLD POOL ASSOCIATED WITH THIS PASSING
DISTURBANCE KEEPS ENOUGH INSTABILITY DURING THE KEY LATE AFTERNOON
AND EVENING HOURS BUT WITH MOST OF THE DAY MARKED BY EITHER
PRECIPITATION...CLOUDS...OR POSSIBLY SOME FOG IN SPOTS THE DAYTIME
HIGHS ARE NOT ALL THAT WARM WHICH WOULD MAKE IT HARD TO GET
SURFACE BASED CONVECTION GOING. SO ANY MENTION OF THUNDER WILL BE
ISOLATED AT BEST AND CONFINED TO EXTREME NORTH AND EAST WHICH IS
CLOSER TO THE DYNAMICS INVOLVED. ALL OF THE ABOVE EVENTUALLY
TRANSLATES AWAY TO THE SOUTH AND EAST AND WHATS LEFT IN THE WAKE
IS EXPECTED CLEARING ALONG WITH SHORTWAVE RIDGING PUSHING...ALL
COULD LINE UP TO ALLOW SUBSTANTIAL RADIATIONAL COOLING IN VALLEYS
TO GET TO FREEZING...WITH ABUNDANT LOW LEVEL MOISTURE FROST
REMAINS MENTIONED AS ONE SUCH OUTCOME WITH THE COOLING. WITH THIS
IN MIND A FREEZE WATCH HAS BEEN ISSUED AND IS TAILORED TO HIGHLIGHT
THE VALLEY LOCATIONS STILL WITHIN THEIR CLIMATOLOGICALLY DERIVED
GROWING SEASON. /PELATTI
TUESDAY THROUGH WEDNESDAY NIGHT...A SHORTWAVE RIDGE WILL BRIEFLY
BUILD OVER THE REGION ON TUESDAY AS THE UPPER LEVEL TROUGH MOVES OFF
TO THE EAST AND THE INLAND NORTHWEST WILL BE UNDER DRY BUT COOL
NORTHWEST FLOW ALOFT. AFTER A VERY CHILLY START IN THE
MORNING...TEMPERATURES WILL WARM A FEW DEGREES OVER MONDAYS READINGS
WITH MOST VALLEY LOCATIONS REACHING THE LOW TO MID 60S. THE WARMING
TREND WILL CONTINUE ON WEDNESDAY AS FLOW TURNS SOUTHWESTERLY AHEAD
OF THE NEXT FRONTAL SYSTEM. A WARM FRONT WILL SPREAD OVERRUNNING
PRECIPITATION ACROSS THE CASCADES AND THE NORTHERN ZONES THEN SPREAD
TO MUCH OF THE REMAINDER OF THE FORECAST AREA ON WEDNESDAY. THE
THREAT OF SHOWERS WILL CONTINUE OVERNIGHT AS THE COLD FRONT SWINGS
THROUGH THE REGION WITH BREEZY CONDITIONS ACCOMPANYING THE FRONTAL
PASSAGE.
THURSDAY THROUGH SUNDAY...THE PROGRESSIVE PATTERN WILL CONTINUE
THROUGH THE END OF THE WORKWEEK WITH A SLIGHT CHANCE OF SHOWERS
LINGERING OVER THE NORTHERN MOUNTAINS AS A COUPLE OF SHORTWAVE
TROUGHS CLIP THE NORTHERN ZONES. MODELS DISAGREE IN THE TIMING OF
THE SHORTWAVES BUT AT THIS POINT IT APPEARS THAT WITH THE
PROGRESSIVE FLOW...AT LEAST PART OF THE WEEKEND SHOULD REMAIN DRY.
TEMPERATURES WILL CONTINUE THE GRADUAL UPWARD TREND WITH READINGS
NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH THE WEEKEND. /KELCH
&&
.AVIATION...
CLUTTERED WEATHER PATTERN WITH TWO DISTURBANCES AFFECTING SENSIBLE
WEATHER OVER THE AVIATION FORECAST AREA TODAY AND THIS EVENING
PRODUCING SHOWERS AND PERHAPS A THUNDERSTORM OR TWO NEAR THE
CANADIAN BORDER FOR THE MOST PART. FOG AND STRATUS REMAIN A GOOD
POSSIBILITY IN VALLEYS FROM 12Z-18Z TODAY POSSIBLY PRODUCING MVFR
CEILINGS AND VISIBILITIES. POSSIBLE REPEAT WITH STRATUS/FOG AGAIN
NEAR AND AFTER 12Z TUESDAY. /PELATTI
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 56 32 60 41 65 46 / 40 10 0 0 10 20
COEUR DALENE 56 34 60 39 66 45 / 60 20 0 0 10 30
PULLMAN 58 33 63 42 69 46 / 30 10 0 0 10 20
LEWISTON 64 40 69 48 75 52 / 10 10 0 0 10 20
COLVILLE 54 28 63 36 65 40 / 70 20 0 10 30 40
SANDPOINT 53 32 56 35 62 41 / 80 40 0 0 30 40
KELLOGG 52 37 58 42 65 46 / 70 40 0 0 10 30
MOSES LAKE 65 33 66 42 70 46 / 10 0 0 0 10 10
WENATCHEE 63 38 64 44 65 48 / 10 0 0 0 20 20
OMAK 64 33 66 42 65 44 / 20 0 0 0 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
COEUR DALENE AREA...IDAHO PALOUSE.
WA...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
OKANOGAN VALLEY...SPOKANE AREA...UPPER COLUMBIA BASIN...
WASHINGTON PALOUSE...WATERVILLE PLATEAU...WENATCHEE AREA.
&&Hazardous weather outlook, Sep 22, 3:27 AM PDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 327 AM PDT MON SEP 22 2008 IDZ001>004-WAZ033-035>038-043-044-231400- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU- 327 AM PDT MON SEP 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SEE DAY TWO THROUGH SEVEN BELOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COOL AND UNSETTLED CANADIAN AIR WILL DIP INTO THE INLAND NORTHWEST TODAY. THIS COOL AIR WILL WILL INITIALLY RESULT IN THE THREAT OF SNOW SHOWERS AS LOW AS 5000 FEET ACROSS THE MOUNTAINS NEAR THE CANADIAN BORDER. THE THREAT OF MOUNTAIN SNOW SHOWERS WILL SUBSIDE OVERNIGHT...HOWEVER CLEARING SKIES AND LIGHT WINDS WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY ACROSS MANY VALLEY LOCATIONS. TEMPERATURES ACROSS THE NORTHERN VALLEYS WILL DROP INTO THE THE 20S IMPACTING LOCATIONS SUCH AS...REPUBLIC...COLVILLE...DEER PARK...AND THE PRIEST LAKE AREA. FARTHER SOUTH...POCKETS OF FREEZING TEMPERATURES WILL ALSO BE POSSIBLE ACROSS OUTLYING AREAS NEAR SPOKANE...COEUR DALENE...THE EASTERN COLUMBIA BASIN...AND ON THE PALOUSE. IDZ026-027-WAZ031-032-034-041-042-231400- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- 327 AM PDT MON SEP 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 2:44 AM PDT | Freeze Watch | OTX | Adams, Chelan, Douglas, Grant, Lincoln, Okanogan and 2 more | 6 hr |
Nearby
Freeze Warnings in Washington, 2008Freeze Warnings in Idaho, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.